# SDR CA031022006

- Difficulty date: October 21, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,877 hours
- Engine: Pwa PT6A28
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Counterweight
- Part number: 10061004217
- Condition: Loose
- Location: Lt Elevator
- Part time: 14,478 hours, 17,005 cycles
- Component: Elevator, Beech, 1156100102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT INSPECTION, THE LT ELEVATOR WAS MOVED AND A RATTLING NOISE WAS HEARD.FURTHER INSPECTION REVEALED THE INBOARD BALANCE WEIGHT, OUTBOARD BALANCE WEIGHT SUPPORT WAS LOOSE. THE THREE ATTACHING BOLTS PN AN174-6 WERE FOUND BACKEDOUT APPROX. 1/8 INCH.  THE ELEVATOR SKIN HAD TO BE DE-RIVETED TO ACCESS THESE BOLTS.
